# SDR AALA201801169020

- Difficulty date: January 14, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,402 hours, 28,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2795
- Condition: Inoperative
- Location: Cabin
- Part time: 47,402 hours, 28,498 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING EMERGENCY EXIT LIGHTS FAULTING (ON). MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY (SEE AALA201801189025) PER AMM 33-51-38.
